# SDR FDEA200903210984

- Difficulty date: March 21, 2009
- Submitted: March 23, 2009
- Operation: Air carrier
- Aircraft: N588FE
- Make and model: Doug MD-11F
- Aircraft serial: 48490
- Aircraft time: 58,259 hours, 10,975 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Bracket
- Part number: ARC050311
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OTBD FLAP OTBD FWD HINGE SIDE LINK BARREL NUT HOLE FOUND CORRODED.    COMPLIED WITH EA 1-5750-127792. CLASSIFIED AS A MAJOR REPAIR AS PER GMM 6-2-100 REV. 107.
